# SDR IPXA2020081098806

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 6,962 hours, 1,000 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HF WILL NOT TRANSMIT CAUSED AIR TURNBACK.A/C UPON ARRIVED BOTH HF SYS FAULT REVIEW, PRESENT LEG FAULT AND FAULT HISTORY NO FAULT FOUND, ONLY UPPER EICAS RADIO TRANSMIT ADVISORY MSG DISPLAYED. T/S PER FIM 23-11-803 AND 804 AND 23-50-00-810-847 RESET OF THE EIU CB, ON CMC BOTH HF SYS TEST PASSED. SEOUL RADIO FQ8.903 CONTACT BOTH HF SYS
